On a class of best-choice problems

Boris A. Berezovskiy, Yuliy M. Baryshnikov, Alexander V. Gnedin

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

Consideration is given to a new generalized version of the familiar best-choice problem, related to the well-known collective-choice-theory conception of choice function. Certain classes of stopping rules are introduced, and the probability of selecting one of the best (with respect to a given choice function) alternatives is estimated. This work is an approach to choice theory from the viewpoint of statistical sequential analysis.

Original languageEnglish
Pages (from-to)111-127
Number of pages17
JournalInformation sciences
Volume39
Issue number1
DOIs
Publication statusPublished - Aug 1986
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Software
  • Control and Systems Engineering
  • Theoretical Computer Science
  • Computer Science Applications
  • Information Systems and Management
  • Artificial Intelligence

Fingerprint Dive into the research topics of 'On a class of best-choice problems'. Together they form a unique fingerprint.

Cite this